# SDR DALA2020021071060

- Difficulty date: February 6, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 65,582 hours, 25,859 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Abnormal
- Location: Bs 727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3707 PROTUDING FASTENER ON EXTERNAL FUSELAGE SKIN ON STA 727I+2" AND S-8LH . CORRECTIVE ACTION: REPLACED THE BLIND FASTENERS WITH SOLID RIVET AS FOLLOWS PER B737-800 SRM 53- 00-01-2R-41 PAR 6 B (3) AND DEFERRED. (1478798).
